MathSciNet Relay Station
MathSciNet bibliographic data
MR2015258 53C35 (53C12)
Berndt, Jürgen; Tamaru, Hiroshi Homogeneous codimension one foliations on noncompact symmetric spaces. J. Differential Geom. 63 (2003), no. 1, 1–40.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement